Calprofen ibuprofen 3+ months
3224839
In stock
Quantity
Product features
- checkPowerful relief of aches, pain & fever
- checkStrawberry flavour
- checkSugar and colour-free
Product description
Relief for children from aches, pain & fever.
The calprofen sugar and colour-free range contains an ibuprofen-only medicine, which starts to work on a fever in just 15 minutes and lasts for up to 8 hours. You can use it to reduce your child’s temperature and to relieve the symptoms of cold and flu.
Calprofen is a strawberry flavoured ibuprofen suspension for babies and children. It is used for the relief of pain from teething and toothache, sore throat, headache, symptoms of colds and influenza, minor muscular pain and aches.
Features of Calprofen ibuprofen 3+ months
- For 3 months to 12 years olds
- Comes with an easy dose syringe
- Lasts up to 8 hours
- Reduces temperature
- Can be used for teething and toothache
- Suitable for sore throats, headaches and colds
Specifications
expand_more- 100ml
Suitable for
expand_more- Children aged 3 months to 12 years old
Warnings and cautions
expand_more- Do not exceed stated dose
- Do not give this product if your baby or child has or has ever had a stomach ulcer, perforation or bleeding
- Do not give this product if is allergic to ibuprofen or any other ingredient of the product, aspirin or related painkillers
- Do not give this product if taking NSAID painkillers, or aspirin with a daily dose above 75 mg
- Speak to a doctor or pharmacist before giving the product if your baby or child has asthma, liver, heart, kidney or bowel problems
- Consult a doctor or pharmacist if you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy or if your are trying to get pregnant
- Do not store above 25°C
- Keep all medicines out of reach and sight of children
- Short term use only
- Do not give to babies aged 3-6 months for more than 24 hours
- Do not give to children aged 6 months or over for more than 3 days
- If symptoms persist or worsen, consult your doctor promptly
How to use
expand_more- Read enclosed leaflet carefully before use.
- For oral use. Shake the bottle well before use.
- A double ended spoon is provided to measure doses of 2.5ml and 5ml.
- Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
- For post-immunisation fever: One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary. Do not give more than 2 doses in 24 hours. If the fever is not reduced you should consult your doctor.
- For pain and fever: Under 3 months. Not recommended.
- For pain and fever: 3 months - 6 months (weighing over 5kg). One small (2.5ml) spoonful 3 times a day. Do not use for more than 24 hours.
- For pain and fever: 6 months - 1 year. One small (2.5ml) spoonful 3 times a day.
- For pain and fever: 1 year - 2 years. One small (2.5ml) spoonful 3 to 4 times a day.
- For pain and fever: 3 years - 7 years. One large (5ml) spoonful 3 to 4 times a day.
- For pain and fever: 8 years - 12 years. Two large (5ml) spoonfuls 3 to 4 times a day.
Ingredients
expand_moreEach 5ml oral suspension contains: 100 mg Ibuprofen, E965, E219, E217.
Delivery and returns
expand_moreStandard delivery
- £3.49 for all orders
- Delivered in 3-4 working days once the pharmacist approves your order
- Orders only approved Monday to Friday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date using the courier's website or app. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide during checkout are correct. If they are unable to reach you, the order may be cancelled.
Unfortunately, your order can't be left in a safe place, with a neighbour, or diverted to a ParcelShop. The courier will try to deliver it three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) delivery promotions are null and void.
This is a result of high-volume orders not being able to be dispatched via our normal third-party fulfilment.
As a result for any excessive bulk orders of single lines, we will be in touch regarding your order to discuss further delivery costs that will be incurred.
Returns
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy